# SDR 2024FA0000326

- Difficulty date: April 13, 2024
- Submitted: April 18, 2024
- Operation: General aviation
- Aircraft: N522RK
- Make and model: Cirrus SR22T
- Aircraft serial: 1076
- Aircraft time: 1,805 hours
- Engine: Cont TSIO550K
- Engine time: 1,805 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 18632003
- Condition: Broken
- Location: Nose
- Part time: 1,805 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON LANDING AT SCOTTSDALE AIRPORT KSDL, AIRCRAFT EXPERIENCED A NOSE GEAR FAILURE. NOSE GEAR BROKE AFT OF THE ACTUATOR ATTACH POINT, FOLDED UNDER THE ENGINE TO THE LEFT SIDE, THE PROP STRUCK THE GROUND AND THE AIRCRAFT SLIDE FOR A SHORT DISTANCE. NO INJURIES OR FIRE.
